# SDR DALA2024103110534

- Difficulty date: October 30, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 75,805 hours, 29,230 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 #4 SLAT UPPER SURFACE OF TE WEDGE HAS DISBOND APPROX 20" FROM OB END. MARKED. REF AA 5740-01145-05D AND AD 2017-22-12. CORRECTIVE ACTION: INSTALLED PERMANENT REPAIR ON NBR 4L SLAT PER B757-200 SRM 57-43 -02-2R-1 REPAIR 1. (0636713)
